# SDR DHL9880418C

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2810 · Fuel Storage
- Part: Vent Box
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ALT VENT BOX CRACKED.  REMOVED AND REPAIRED BOX AND REINSTALLED PER MM 28-10-10.  N/R 1073
